# SDR DALA2018031101612

- Difficulty date: March 10, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rub Strip
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RUBSTRIPS OF THE FUEL ACCESS PANELS 520GB AND 520MB ON THE LT WING THE RUBSTRIPS WERE REPLACED IAW SRM 57-10-01-2R, REP 3, PAR 6.
